RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 16, Number 3  


Transvection modules in the overgroups of a non-split maximal torus
N. A. Dzhusoeva, V. A. Koibaev
3
Error inequalities for some new quadrature formulas with weight involving $n$ knots and the $L_p$-norm of the $m$-th derivative on time scales
P. T. Dung, N. T. Chung, V. N. Huy
9
Solutions of the differential inequality with a null Lagrangian: higher integrability and removability of singularities. I
A. A. Egorov
22
Basis property of the Haar system in weighted variable exponent Lebesgue spaces
M. G. Magomed-Kasumov
38
About relationship between summability of almost periodic functions and Fouriers coefficients
Yu. Kh. Khasanov
47
On total preservation of global solvability for a Goursat problem associated with a controlled semilinear pseudoparabolic equation
A. V. Chernov
55
On characterization of zero sets of the weighted class of analytic functions in a disc
F. A. Shamoyan, E. G. Rodikova
64

Mathematical Events
Yurii Grigor'evich Reshetnyak (on the occasion of his 85th anniversary)
A. G. Kusraev, S. S. Kutateladze
76
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021